DMD, Henry M. Goldman School of Dental Medicine - BU
DDS, Shahid Beheshti University
MSD, Henry M. Goldman School of Dental Medicine - BU
BS, Mashad University
CAGS, Henry M. Goldman School of Dental Medicine - BU

Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Faculty can login to make corrections and additions.

iCite Analysis       Copy PMIDs To Clipboard

  1. Chaichian M, Tureanu A, Zahabi A. Solution of the stochastic Langevin equations for clustering of particles in random flows in terms of the Wiener path integral. Phys Rev E Stat Nonlin Soft Matter Phys. 2010 Jun; 81(6 Pt 2):066309. PMID: 20866524
  2. Chaichian M, Presnajder P, Tureanu A. New concept of relativistic invariance in noncommutative space-time: twisted poincare symmetry and its implications. Phys Rev Lett. 2005 Apr 22; 94(15):151602. PMID: 15904130
  3. Chaichian M, Kobakhidze AB. Extra Dimensions and the strong CP problem. Phys Rev Lett. 2001 Oct 22; 87(17):171601. PMID: 11690261
  4. Chaichian M, Sheikh-Jabbari MM, Tureanu A. Hydrogen atom spectrum and the lamb shift in noncommutative QED. Phys Rev Lett. 2001 Mar 26; 86(13):2716-9. PMID: 11290022

This graph shows the total number of publications by year, by first, middle/unknown, or last author.

Contact for Mentoring: